| Catalog Number |
866022 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/13/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address loosening of the tibial component at the cement to implant interface, competitor cement was used.Femoral component was not loose but also revised due to surgeon preference.Patella was not loose.
Additional Manufacturer Narrative
The device associated with this reported event was not received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.